References

  1. Arshad M., Ahmad J., Karapinar E. Some common coupled fixed point results in rectangular metric spaces. Internat. J. Anal. 2013, 2013, article ID 307234. doi: 10.1155/2013/307234
  2. Aydi H., Karapinar E., Lakzian H. Fixed point results on a class of generalized metric spaces. Math. Sci. 2012, 6 (1), article No 46. doi: 10.1186/2251-7456-6-46
  3. Aydi H., Karapinar E., Samet B. Fixed points for generalized $(\alpha ,\psi)-$contractions on generalized metric spaces. J. Inequal. Appl. 2014, 2014, article No 229. doi: 10.1186/1029-242X-2014-229
  4. Banach S. Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund. Math. 1992, 3, 133-181. doi: 10.4064/fm-3-1-133-181
  5. Bianchini R.M.T. Su un problema di S. Reich aguardante la teoria dei punti fissi. Boll. Un. Mat. Ital. 1972, 5, 103-108.
  6. Boyd D.W., Wong J.S.W. On nonlinear contractions. Proc. Amer. Math. Soc. 1969, 20, 458-464. doi: 10.1090/S0002-9939-1969-0239559-9
  7. Branciari A. A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces. Publ. Math. Debrecen 2000, 57, 31-37.
  8. Chatterja S.K. Fixed-point theorems. C.R. Acad. Bulgare Sci. 1972, 25, 727-730.
  9. Ćirić L.B. A generalization of Banachs contraction principle. Proc. Amer. Math. Soc. 1974, 45 (2), 267-273. doi: 10.2307/2040075
  10. Hardy G.E., Rogers T.D.A. A generalization of a fixed point theorem of Reich. Canad. Math. Bull. 1973, 16, 201-206. doi: 10.4153/CMB-1973-036-0
  11. Kadelburg Z., Radenović S. On generalized metric spaces. J. Pure Appl. Math. 2014, 5 (1), 3-13.
  12. Kannan R. Some results on fixed points. Bull. Calcutta Math. Soc. 1968, 60, 71-76.
  13. Kirk W., Shahzad N. Generalized Metric Spaces. In: Fixed Point Theory in Distance Spaces. Springer, Cham, 2014. 133-139. doi: 10.1007/978-3-319-10927-5_13
  14. Matkowski J. Fixed point theorems for mappings with a contractive iterate at a point. Proc. Amer. Math. Soc. 1977, 62, 344-348. doi: 10.1090/S0002-9939-1977-0436113-5
  15. Piri H., Kumam P. Some fixed point theorems concerning $F-$contraction in complete metric spaces. Fixed Point Theory and Appl. 2014, 2014, article No 210. doi: 10.1186/1687-1812-2014-210
  16. Reich S. Some remarks concerning contraction mappings. Canad. Math. Bull. 1971, 14 (1), 121-124.
  17. Reich S. Fixed points of contractive functions. Boll. Unione Mat. Ital. 1972, 4 (5), 26-42.
  18. Wardowski D. Fixed points of a new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl. 2012, 2012, article No 94. doi: 10.1186/1687-1812-2012-94
  19. Wardowski D., Van Dung N. Fixed points of $F-$weak contractions on complete metric spaces. Demonstr. Math. 2014, 47 (1), 146-155. doi: 10.2478/dema-2014-0012
  20. Zamfirescu T. Fixed point theorems in metric spaces. Arch. Math. (Basel) 1972, 23 (1), 292-298. doi: 10.1007/BF01304884

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.